# SDR HEEA072690

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 10,818 hours
- System (JASC): 2140 · Heating System
- Part: Hose
- Part number: S5008EC3
- Condition: Leaking
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSY WIRE BRAIDING IS CHAFED AND HOSE IS LEAKING. SCRAPPED AND REPLACED WITH SERVICEABLE UNIT.
